# SDR DALA2021100105977

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 100,626 hours, 14,130 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 WINDOW AT 21A MAKING "SLAPPING" NOISE DURING DESCENT. CORRECTIVE ACTION: FOUND OVERWING HATCH STEP C-CLIP ON CABLE WORN. CAUSING SLAPPING NOISE. R/R C-CLIP. REINSTALLED ESCAPE HATCH IAW B767 26-65. (8080900)
